# SDR FDKA200610285

- Difficulty date: October 9, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 14,743 hours, 13,322 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 14534177405
- Part serial: 1453521434
- Condition: Failed
- Location: Stabilizer Sys
- Part time: 5,037 hours, 4,359 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6004 ATL-BTR (2047 PHX LCL).  CREW REPORTED A PITCH TRIM FAIL MESSAGE.  MAINTENANCE REPLACED THE PITCH SWITCH.
